MathSciNet Relay Station
MathSciNet bibliographic data
MR678358 (84c:26008) 26A24 (26A39)
Lee, Cheng Ming On generalized Peano derivatives. Trans. Amer. Math. Soc. 275 (1983), no. 1, 381–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement